| Model Number |
500004500000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, a medication could not be issued because the item status was "destocked by system" despite being assigned to cubies within the drawer.The affected item was hydromorphone 2 mg tablet (dilaudid 2 mg tablet), preventing access to the medication
the customer reported that a malfunction took place when the user tried to dispense medication to the patient.There were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 30-apr-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the user was unable to issue medication.A technical support specialist (tss) investigated the reported issue and confirmed that no hardware problem was present with the cabinet or cubie.The tss determined that the medication had been automatically removed from inventory by the system and could not be reassigned because of user access restrictions.The tss advised the customer to contact the pharmacy to obtain a replacement or refill of the medication and offered to contact the pharmacy on the customer behalf.The customer declined the offer and indicated that contact with the pharmacy would be made directly.The system functioned as intended after the technical support specialist guided the customer to resolve the issue.